MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2779
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that guidewire coating peeled off.A 185cm pt2 guidewire was selected for use.However, during advancing, the physician felt that the wire was different than usual.After procedure, it was noted that the coating or the wire was slightly peeled off.The procedure was completed with another of the same device.No patient complications nor injuries reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1 - initial reporter city: (b)(6).Device evaluated by mfr: the device was returned for analysis.The guidewire was returned inside of a protective hoop.The device was easily removed from the protective hoop.The returned guidewire had the distal tip bent.The coating of the guidewire was carefully inspected and no damages nor deformations were found on its surface.No more visual damages were encountered.

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10200143
Report Number2134265-2020-08581
Device Sequence Number14011906
Product Code DQX
UDI-Device Identifier08714729471189
UDI-Public08714729471189
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/02/2022
Device Model Number2779
Device Catalogue Number2779
Device Lot Number0024986130
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2020
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer08/06/2020
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1